MathSciNet Relay Station
MathSciNet bibliographic data
MR1333399 30C85 (31A15)
Solynin, A. Yu.; Vuorinen, M. Extremal problems and symmetrization for plane ring domains. Trans. Amer. Math. Soc. 348 (1996), no. 10, 4095–4112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement